# SDR IXXA201708070268

- Difficulty date: May 24, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,247 hours, 41,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED BETWEEN RIVETS BS 1654.5 BETWEEN STRINGERS 4L-5L.  REPAIRED THE SKIN.  AIRCRAFT GROUNDED.
